# SDR 29GA2018082200001

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 39,106 hours, 43,213 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 0122,  FLOOR PROXIMITY LIGHT STRIP AT ROW 5A LOOSE. SECURED THE LIGHT STRIP IAW  AMM 20-10-00.
